# SDR LOVA950204

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230LF
- Make and model: Bell 230
- Aircraft serial: 23017
- System (JASC): 6720 · Tail Rotor Control System
- Part: Tube Assy
- Part number: 22200117109
- Condition: Damaged
- Location: T/R
- Part time: 578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSY ROD END - CLEVIS END THREADS WERE DAMAGED.  (X)
